An elliptic system with regular degeneration
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1077-1079
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_6_a25,
author = {M. Utepbergenov},
title = {An elliptic system with regular degeneration},
journal = {Differencialʹnye uravneni\^a},
pages = {1077--1079},
year = {1986},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a25/}
}
M. Utepbergenov. An elliptic system with regular degeneration. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1077-1079. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a25/